# SDR YENA20150419076

- Difficulty date: April 19, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 21,718 hours, 13,109 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION FOUND FORWARD OF WET AREA AT FR 14 OTBD OF RT TRACK.  REMOVED CORROSION IAW SRM 51-10-03.  PERFORMED HFEC INSPECTION ALONG AREA OF CORROSION. NO FURTHER DAMAGED NOTED IAW NDT MANUAL 51-00-00-916-803. APPLIED ALODINE AND EPOXY. REWORKED AND FILLED BLENDED AREA. COMPLIED WITH TASK CARD E15-371-01.  THIS ITEM IS CLASSIFIED AS LEVEL 2 CORROSION.
